# SDR AK62018F00000

- Difficulty date: November 1, 2017
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N507HH
- Make and model: Cessna P210N
- Aircraft serial: P21000481
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Brace
- Part number: 12430083
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NOSE TRUNNION SUPPORT BRACE HAD A STRESS CRACK AT THE TRUNNION MOUNT EAR.  THE CRACK FINALLY CAUSED A FAILURE ON TAKEOFF AT KACT ON 10/25/2017.  THIS FAILURE IN TURN CAUSED THE RIGHT TRUNNION SUPPORT TO FAIL AND ULTIMATELY COMPLETE NOSE GEAR COLLAPSE.  DUE TO THE FRACTURE BEING 90% OLD AND THE LAST 10% CAUSING THE ULTIMATE FAILURE.  IT IS RECOMMENDED THAT THE LEFT AND RIGHT NOSE TRUNNION SUPPORTS RECEIVE ADDITIONAL INSPECTIONS REQUIRING REMOVAL AT ANNUAL INSPECTIONS.
